# SDR UHLA2014032300276

- Difficulty date: March 23, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 11,885 hours, 9,144 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND AT FRAME 84 FLOORBEAM.  REPAIRED FLOORBEAM IAW ETD 2014-170-024824.  MAJOR REPAIR.
